MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number QC-14-40-3D
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that an axium coil was stuck in the catheter.During insertion of the coil into the catheter and guiding it to the aneurysm, the coil could not advance at the timing when it approached about half the catheter length.It did not advance even when it was pulled and pushed again; it was collected.Looking at the collected coil, it was broken.A thrombus formed in the catheter, so it might have been a coil stuck.The coil was removed while it was stuck, so it was predicted that it might have been broken.The coil was stuck in the middle of the catheter.The devices were prepared as indicated in the package insert.The patient was being treated for a ruptured, saccular aneurysm in the right internal carotid-pc location.The aneurysm max diameter was 20mm and the nekc diameter was 7mm.Patient blood flow speed was normal and vessel tortuosity was moderate.No patient symptoms or complications were reported.Ancillary devices: sl-10 microcatheter.
 
Additional Manufacturer Narrative
Additional information indicated that this is a duplicate report of manufacturer report # 9617601-2024-00254.Any future updates will be submitted in 9617601-2024-00254.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20154042
Report Number9612164-2024-04082
Device Sequence Number8259273
Product Code KRD
UDI-Device Identifier00836462010499
UDI-Public00836462010499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberQC-14-40-3D
Device Catalogue NumberQC-14-40-3D
Device Lot Number227135738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/23/2024
Date Device Manufactured08/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown